# SDR SWAA2021111532131

- Difficulty date: October 21, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737*
- Aircraft serial: 29850
- Aircraft time: 74,896 hours, 43,938 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rl/H Horiz. Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB STA 86.66 AT RT HORIZONTAL STABILIZER ; 2021-462044 / [01] REPLACED LEADING EDGE RIB STA 86.66 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG: 186A1001 SHEET 4 REV. A; [02] UPDATED CORRECTIVE ACTION  REPLACED LEADING EDGE RIB STA 86.66 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG: 186A1001 SHEET 4 REV. A. SEE INDIVIDUAL SIGNOFFS BELOW; [03] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
